# SDR AALA201712219041

- Difficulty date: December 11, 2017
- Submitted: December 22, 2017
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 56,234 hours, 24,473 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53112826002
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT+Y503.2  AT FWD GALLEY AREA AT LEVEL FRAME 16. REPLACED THE FLOOR SUPPORT IAW SRM 51-72-11.
